# SDR SWAA2013022213003

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 44,680 hours, 26,116 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Bushing
- Part number: 57400002
- Condition: Loose
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TAB IS LOOSE AT INBOARD HINGE.  REMOVED AND REPLACED LEFT WING AILERON TAB INBOARD HINGE BUSHINGS, RIG CHECK GOOD REF M/M.
